# SDR AWXA200601096

- Difficulty date: June 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D52252520000002
- Condition: Scratched
- Location: Rt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCH IN THE PROXIMITY OF HOLE NR 52 OF REAR SPAR RIGHT WING.  THE SCRATCH WAS REPAIRED IAW PART B OF AWA ERN 26 - 5721 - 06181 - ES2.
